# SDR AALA20120204DFW01

- Difficulty date: February 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 38,514 hours, 17,849 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT INERTIAL REFERENCE UNIT FAILED.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED RIGHT INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECKED NORMAL.
